MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC STEALTHSTATION¿ S8 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9735668
Medical Device Problem Codes Failure to Read Input Signal (1581); Failure to Shut Off (2939); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used in an unknown procedure.It was reported that  the system's touchscreen was not functioning properly.The site attempted to reboot the system and the system would not shut down.They had to hold the power button for about 3 seconds to get the cart to fully shut down.After they turned it back on, no issues were observed.Delay information was nor provided.There was no reported impact to the patient.Additional information was received stating that the reported issue occurred during a functional endoscopic sinus surgery (fess).There was no reported delay to the case.The system became unresponsive when loading a patient disc, not persay that the touch screen stopped working.The manufacturer representative was unable to replicate the it when they performed the system checkout.
 
Additional Manufacturer Narrative
Concomitant products information references the main component of the system.Other relevant device(s) are: product id: 9735736, version #: 2.1.0; product id: 9735856.The manufacturer representative went to the site to test the navigation system.No hardware parts were replaced.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3, h6) software data was received and analysis did not confirm the reported event.Logs captured that there were two sessions and did not capture any "corefile", no database issues, no "rabbitmq" error, no segmentation fault, no low performance, and no graphics processing unit (gpu) crash observed, but a lot of "cleared user-facing low-performance warning[s]" were observed on the date of issue.The information provided was insufficient to determine whether a software anomaly contributed to the reported behavior.It was only suspected that the cleared user-facing low-performance warning might have caused the reported behavior.Previously reported codes b01 and c19 are applicable as well as newly reported code, d15.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
STEALTHSTATION¿ S8 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key19020148
Report Number1723170-2024-00978
Device Sequence Number20873650
Product Code HAW
UDI-Device Identifier00643169877016
UDI-Public00643169877016
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9735668
Device Catalogue Number9735668
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer05/14/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age64 YR
Patient SexFemale
Patient Weight64 KG